# SDR UIEA2025052100648

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,699 hours, 18,085 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM DATALINK INOP (SATELLITE COMMUNICATION )  SATCOM SYSTEMS.( MDDR 230661 CONTINUE, OPEN TEST ACTION PLAN AP -31160. AFTER CALLING SATCOM TEAM, ACTIVATED N664GT IRIDIUM SATCOM SDU IAW AMM 23-25-00, TEST DATALINK OK. DMI 230661 CLOSED. PLACARD REMOVED. )
